Iterated Sums of Fifth Powers of Digits
H.G. Grundman and E.A. Teeple
Source: Rocky Mountain J. Math.
Volume 38, Number 4
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.rmjm/1214947605
Digital Object Identifier: doi:10.1216/RMJ-2008-38-4-1139
Mathematical Reviews number (MathSciNet): MR2436717
Zentralblatt MATH identifier: 05541260
E. El-Sedy and S. Siksek, On happy numbers, Rocky Mountain J. Math. 30 (2000), 565-570.
H.G. Grundman and E.A. Teeple, Sequences of consecutive happy numbers, Rocky Mountain J. Math., to appear.
H.G. Grundman and E.A. Teeple, Generalized happy numbers, Fibonacci Quart. 39 (2001), 462-466.
R. Guy, Unsolved problems in number theory, Springer-Verlag, New York, 1994.